# SDR 0509005

- Difficulty date: September 19, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,127 hours, 78,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550818316
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED PANEL P/N: 65-50818-316, DELAMINATED AT WS 465.
